Loading [MathJax]/jax/output/SVG/config.js
Russian Mathematical Surveys
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Russian Mathematical Surveys, 2013, Volume 68, Issue 5, Pages 923–949
DOI: https://doi.org/10.1070/RM2013v068n05ABEH004861
(Mi rm9524)
 

This article is cited in 8 scientific papers (total in 8 papers)

On analytic insolubility of the stability problem on the plane

N. B. Medvedevaab

a Chelyabinsk State University
b South-Ural State University
References:
Abstract: This is a survey on questions involving algebraic and analytic solubility of the problem of stability of a singular point of a vector field on the plane, and in particular of the problem of distinguishing between a centre and a focus. It is proved that the stability problem on the plane is analytically insoluble.
Bibliography: 30 titles.
Keywords: vector field, monodromic singular point, focus, centre, monodromy transformation, Newton diagram, blow-up of singularities.
Received: 17.02.2013
Bibliographic databases:
Document Type: Article
UDC: 517.9
MSC: Primary 37C10; Secondary 37C75, 58K45
Language: English
Original paper language: Russian
Citation: N. B. Medvedeva, “On analytic insolubility of the stability problem on the plane”, Russian Math. Surveys, 68:5 (2013), 923–949
Citation in format AMSBIB
\Bibitem{Med13}
\by N.~B.~Medvedeva
\paper On analytic insolubility of the stability problem on the plane
\jour Russian Math. Surveys
\yr 2013
\vol 68
\issue 5
\pages 923--949
\mathnet{http://mi.mathnet.ru/eng/rm9524}
\crossref{https://doi.org/10.1070/RM2013v068n05ABEH004861}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=3155162}
\zmath{https://zbmath.org/?q=an:1296.37019}
\adsnasa{https://adsabs.harvard.edu/cgi-bin/bib_query?2013RuMaS..68..923M}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000329123400004}
\elib{https://elibrary.ru/item.asp?id=21277002}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84891909068}
Linking options:
  • https://www.mathnet.ru/eng/rm9524
  • https://doi.org/10.1070/RM2013v068n05ABEH004861
  • https://www.mathnet.ru/eng/rm/v68/i5/p147
  • This publication is cited in the following 8 articles:
    1. D. N. Cherginets, “System without Characteristic Directions with a Nonanalytic Center Condition”, Diff Equat, 59:12 (2023), 1598  crossref
    2. N. B. Medvedeva, “Approximate calculation of the coefficients of the Dulac series”, Russian Math. (Iz. VUZ), 65:10 (2021), 31–43  mathnet  crossref  crossref
    3. N. B. Medvedeva, “The problem of distinguishing between a centre and a focus in the space of vector fields with given Newton diagram”, Sb. Math., 211:10 (2020), 1399–1446  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. N. B. Medvedeva, V. A. Viktorova, “Granitsa ustoichivosti v odnom prostom klasse monodromnykh rostkov”, Chelyab. fiz.-matem. zhurn., 4:3 (2019), 276–284  mathnet  crossref
    5. N. B. Medvedeva, V. A. Viktorova, “Priblizhennoe vychislenie integralov Adamara spetsialnogo vida”, Chelyab. fiz.-matem. zhurn., 4:4 (2019), 398–411  mathnet  crossref  elib
    6. N. B. Medvedeva, M. A. Sosnovskaya, “Vychislenie koeffitsientov stepennogo ryada preobrazovaniya monodromii v sisteme Maple”, Chelyab. fiz.-matem. zhurn., 2:2 (2017), 181–192  mathnet  mathscinet  elib
    7. A. A. Ershov, M. I. Rusanova, “Asymptotics of multidimensional integrals with singular dependence on a small parameter”, Proc. Steklov Inst. Math. (Suppl.), 297, suppl. 1 (2017), 72–80  mathnet  crossref  mathscinet  isi  elib
    8. N. B. Medvedeva, “Asimptoticheskoe razlozhenie preobrazovaniya monodromii”, Chelyab. fiz.-matem. zhurn., 1:1 (2016), 59–72  mathnet  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Успехи математических наук Russian Mathematical Surveys
    Statistics & downloads:
    Abstract page:580
    Russian version PDF:225
    English version PDF:28
    References:72
    First page:23
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025